# SDR DALA2016031401926

- Difficulty date: March 4, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 77,466 hours, 34,921 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 44 BETWEEN FRAMES 33 TO 34 IN FWD CARGO COMPARTMENT.  REPLACED THE STRINGER  IAW SRM 51-72-11 AND DWG D53231544, D53370500.
